# SDR CA030827011

- Difficulty date: August 13, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 727251
- Engine: Pwa JT8D15A
- System (JASC): 2740 · Stabilizer Control System
- Part: Pulley
- Part number: MS202204
- Condition: Worn
- Location: Stab Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE INSPECTING THE TAIL AREA (C-CHECK), IT WAS NOTICED THAT THE RT STABILIZER TRIM CABLE WAS TRAVELLING VERY CLOSE TO THE PULLEY HOLDING BRACKET. FURTHER INVESTIGATION REVEALED ONE MORE RT CABLE PULLEY WORN AND TWO OTHERS WORN OUT ON THE LT CABLE.  CABLES TENSION TEST WAS CARRIED OUT AND BOTH CABLES TENSION VALUE WERE FIVE LBS BELOW THE MINIMUM SPECIFIED MANUFACTURER TENSION LIMIT.  ALL FOUR PULLEYS WERE REPLACED, SYSTEM RIGGED AND NORMAL FUNCTION RESUMED IAW MM.
